MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY

BOSTON SCIENTIFIC CORPORATION NEPHROSTOMY CATHETER SETS; CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Model Number M0064201110
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a nephrostomy catheter set was used to establish percutaneous nephrostomy access and urine drainage during a percutaneous nephrostomy procedure performed on (b)(6) 2024.Following the procedure, the patient pulled on tube post procedure and dislodged it from collecting system.The catheter was removed on (b)(6) 2024.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block a2: the patient was reported to be between 61-70 years old.Block b3: the event date was approximated based on the procedure date.Blocks d4, h4: the complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Block h6: imdrf device code a051201 captures the reportable event of catheter dislodgement.

Brand Name
NEPHROSTOMY CATHETER SETS
Common Device Name
CATHETER, NEPHROSTOMY, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
el coyol
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key21260279
Report Number2124215-2025-03682
Device Sequence Number12781239
Product Code GBO
UDI-Device Identifier08714729009733
UDI-Public08714729009733
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K820867
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0064201110
Device Catalogue Number420-111
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2025
Initial Report FDA Received Date01/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale